# SDR FDEA202212072883

- Difficulty date: December 7, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 75,545 hours, 29,577 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SR571186118216
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE 220 FLOORBOARD 221MBF IS DELAMINATED. FABRICATED ZONE 220 FLOORBOARD 221MBF ON  TRAVELER T22/1649009 IAW DWG SRZ-  25-005 REVISION R.   MAJOR REPAIR
